# SDR CALA2021120802282

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 110,740 hours, 17,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 143T35215
- Condition: None
- Location: Fwd Cargo Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- UAL QC PICK UP SHEET- DURING THE AAI RECORD REVIEW NO RECORD OF REPAIR AND NO RECORD TO ACCOUNT FOR THE REINSPECTION OF THE FUSELAGE DOUBLER REPAIR AT FUSELAGE STATION 440 STR.32R. FWD OF FWD CARGO DOOR FRAME TRANSFER REF NON-ROUTINE LP9132198 AND ORIGINATED BY EMP V913166 REVISION OF EC5331-02810 ON OR / BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES.  HAECO LOG 9132198, V920500, QC HX169509 FUSELAGE STA 434-456, S-31R TO S-33R SKIN PART 1, INTERIM REPAIRED AS PER ECRA 5331-02810 REV ORG.., DIP REQUIRED TO ACCOMPLISH INSPECTION REQUIREMENTS DEFINED IN PART 2 OF LATEST ADD EMP:V920500 RII INSPECTED BY HX146276 ADD EMP:V896825 NOTE: SEE LOG 7567824 FOR DTA DIP AS PER ECRA 5331-02810 PART 1 APPROVED FOR DIP TO BE ACCOMPLISHED AT OR BEFORE 37500 FLT TOMC-APPROVAL FROM SC1ELBYC COMMENT CYCLES. REF ECRA 5331-02810 QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
